# SDR SWAA2014051928097

- Difficulty date: April 22, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 67,126 hours, 55,906 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545800
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SKIN CORRODED AT BS 284, FWD OF UPPER HINGE CUT OUT.  R & R SKIN IAW SRM & DWG.
